American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A68) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] L. Auslander and R. Tolimieri. Is computing with the finite Fourier transform pure or applied mathematics?. Bull. Amer. Math. Soc. 1 (1979) 847-897. MR 546312.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Córdoba. Maximal functions: A proof of a conjecture of A. Zygmund. Bull. Amer. Math. Soc. 1 (1979) 255-257. MR 513753.
Abstract, references, and article information   
View Article: PDF

[3] Elias M. Stein and Stephen Wainger. Problems in harmonic analysis related to curvature. Bull. Amer. Math. Soc. 84 (1978) 1239-1295. MR 508453.
Abstract, references, and article information   
View Article: PDF

[4] David Singer and Herman Gluck. The existence of nontriangulable cut loci. Bull. Amer. Math. Soc. 82 (1976) 599-602. MR 0415539.
Abstract, references, and article information   
View Article: PDF

[5] Colston Chandler and A. G. Gibson. Invariance principle for modified wave operators. Bull. Amer. Math. Soc. 81 (1975) 1130-1132. MR 0410422.
Abstract, references, and article information   
View Article: PDF

[6] A. Cordoba and R. Fefferman. A geometric proof of the strong maximal theorem. Bull. Amer. Math. Soc. 81 (1975) 941. MR 0374806.
Abstract, references, and article information   
View Article: PDF

[7] Peter A. Tomas. A restriction theorem for the Fourier transform. Bull. Amer. Math. Soc. 81 (1975) 477-478. MR 0358216.
Abstract, references, and article information   
View Article: PDF

[8] Antonio Cordoba. A radial multiplier and a related Kakeya maximal function. Bull. Amer. Math. Soc. 81 (1975) 428-430. MR 0365016.
Abstract, references, and article information   
View Article: PDF

[9] R. J. Duffin. Some problems of mathematics and science. Bull. Amer. Math. Soc. 80 (1974) 1053-1070. MR 0359436.
Abstract, references, and article information   
View Article: PDF

[10] Harold S. Shapiro. Functions with a spectral gap. Bull. Amer. Math. Soc. 79 (1973) 355-360. MR 0342952.
Abstract, references, and article information   
View Article: PDF

[11] C. A. Berenstein and M. A. Dostal. Fourier transforms of the beurling classes $\mathfrak{D}_\omega ,\,\varepsilon '_\omega$ . Bull. Amer. Math. Soc. 77 (1971) 963-967. MR 0288572.
Abstract, references, and article information   
View Article: PDF

[12] Gary H. Meisters. Translation-invariant linear forms and a formula for the Dirac measure. Bull. Amer. Math. Soc. 77 (1971) 120-122. MR 0267397.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia